Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like you could have tinnitus in your left ear.
how long have you had this noise?
buscopan is a medication for irritable bowel syndrome.
you might need other prescription medications from your doctor or nurse like amitriptyline (Elavil) or nortriptyline to help this noise in your ear.
there are not a lot of good over the counter medications for this.
you will benefit from a brain MRI scan as well to check your brain and inner ear.
Sorry.The spray I have is Beconase.I have had this condition for approximately three weeks.
Beconase is a nasal steroid spray.
do you have allergies?
you could have an inner ear infection or inner ear fluid from allergies which can cause loss of hearing in one year and sometimes rinning and buzzing sounds as well.
July 23 is 11 days away.
hopefully when you see your doctor they can look in your ear and check for ear infections.
most inner ear infections are viral, but some are bacterial infections which need an antibiotic treatment course.
Do you think I should go back to my GP and ask for a sooner appointment?
yes, you can try to get a sooner appointment.
hopefully they have a cancellation and get you in sooner.
let me know if you have other questions.
if done, please leave positive feedback below the chat box.
we only get credit for helping clients after positive feedback
Thank you for your help.
you are welcome
do you see the ratings area below?
thanks for using JustAnswer.com